# SDR ASAA2019071630088

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 25,054 hours, 8,165 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472010 #2 ENG FAN BLADES LUBRICATION. #5 BLADE MISSING CU-NI-IN ON CONCAVE T/E BEYOND LIMITS OF AREA X. GROUNDED - YES. REPLACED ENG #2 BLADES # 5 AND # 17 PER T/C 78472010.
